# SDR HAIHQEA0019

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100S
- Make and model: Agusta A109C
- Aircraft serial: 7644
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1090200059
- Condition: Broken
- Location: Horiz Stab
- Part time: 1,697 hours
- Component: 10902000293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB IS BROKEN.  THE LEAD TIP WT BOLTED TO THE OUTB RIB (APPROX. 4 LBS.), WAS FOUND RATTLING AROUND IN THE LT HORIZ STAB TIP CAP.  FURTHER INVEST REVEALED THAT THE TIP WT, SECURED TO THE OUTB RIB WITH BOLTS AND ALUM RIVNUTS, PULLED THE RIVNUTS OUT OF THE RIB ELONGATING THE RIVNUT HOLES IN THE RIB AND DEFORMING THE LEAD TIP WT.  UPON REMOVAL OF THE RIB FOR REPL,  FOUND THE FWD STAB SPAR (P/N109-0200-02-7) WAS COMPLETELY BROKEN JUST INB OF THE OUTB RIB.
